Alert archive / Delaware / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 3, 2017, 5:20 PM EDT for Sussex County, Delaware. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2017, 5:20 PM EDT (21:20 UTC)
- Expired
- Aug 3, 2017, 5:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 22 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
388 WWUS81 KPHI 032120 SPSPHI Special Weather Statement National Weather Service Mount Holly NJ 520 PM EDT THU AUG 3 2017 DEZ003-032145- Inland Sussex- 520 PM EDT THU AUG 3 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY... At 519 PM EDT, a strong thunderstorm was located over Georgetown, moving northeast at 5 mph. Winds up to 45 mph and pea size hail are possible with this storm. Locations impacted include... Georgetown, Milton and Sycamore. Torrential rainfall is occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is also occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3854 7539 3858 7552 3881 7539 3871 7515 TIME...MOT...LOC 2119Z 218DEG 7KT 3866 7538 $$ JRK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:59 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 3, 3:59 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 359 PM EDT Thu Aug 3 2017 .SYNOPSIS... A warm front will lift northward toward the area Friday, while a cold front approaches from the west. The cold front will move across the area Friday night into early Saturday. High pressure moves across the area Saturday night into Sunday. A low pressure system is expected to pass near the area Monday into Monday night, pulling a warm front, then a cold front across the area. The frontal boundary will likely stall to our south through the end of the week. High pressure then builds back across the area for Tuesday night then moves offshore Wednesday into Thursday as the front to our south begins to lift back northward. && .NEAR TERM /THROUGH TONIGHT/... A 1009 mb surface low as analyzed over the Upper Midwest this afternoon. A stationary front extended to the east-northeast across the eastern Great Lakes and into St. Lawrence Valley. The low will continue to deepen gradually over the Upper Midwest but overall not much change in the pattern is expected tonight. At 330 PM, the bulk of the convective activity so far this afternoon has been focused near a lee trough to our west across central PA and the Shenandoah Valley. The only storms in our CWA thus far have been along the sea breeze in southern Delaware. The environment will be more conducive for pulse-severe wet microbursts across Delmarva, extreme southeastern PA and southern NJ where greater instability (MLCAPE around 2000 J/kg per 19Z SPC mesoanalysis) and low-level moisture (dewpoints in the mid 70s) reside. We saw this structure with an earlier storm in the Georgetown, DE area that had a Severe Thunderstorm Warning. Expect additional showers and storms to develop farther north into eastern PA and NJ (away from the immediate coastline) late this afternoon and early evening. Still expecting mainly scattered coverage of storms and with a weak wind field aloft, cells should remain disorganized and slow moving. This could result in locally heavy rainfall (isolated 2-3" amounts). Accordingly, poor drainage flooding and perhaps even isolated occurrences of flash flooding are a possibility through this evening. Expect convection to wane after sunset with the loss of heating though leftover showers may linger late this evening and overnight across eastern PA and NJ (particularly northern areas with a general northerly storm motion). Breaks in the cloud cover is expected tonight, leading to fog development overnight. Locations that see rain this afternoon/ evening as well as the sheltered valleys in E PA will be most susceptible to fog. Cannot rule out patchy dense fog but do not anticipate it to be quite as extensive as last night. Low temperatures range from the mid 60s in NE PA and NW NJ to low 70s in the cities and along the coast. && .SHORT TERM /FRIDAY/... Surface low pressure will continue to gradually strengthen to sub- 1000 mb MSLP by afternoon as it drifts northeastward through the northern Great Lakes region. The flow over the eastern seaboard will back more from the south as the upstream trough amplifies over the Midwest. Models depict the coastal Mid Atlantic positioned in an region of favored subsidence on the western periphery of an offshore low pressure system and downstream of a pre-frontal surface trough that sharpens on the lee side of the Appalachians during the afternoon. A subsidence inversion noted in the NAM/GFS forecast soundings looks to strengthen with eastward extent and also with time as dry air aloft mixes down to the surface during the afternoon. Accordingly, this atmospheric lid is likely to inhibit deeper convection, particularly east of the Fall Line. Went with isolated coverage of showers and storms during the afternoon just west of the Fall Line, increasing to scattered farther inland toward Reading, the Lehigh Valley, southern Poconos and far northwestern NJ. The primary lifting mechanism for convection will be terrain circulations as the more organized lift near the surface trough will likely stay to our west during the daytime hours. Temperatures should on par with the past few days, though the current thinking is more locations may reach 90F owing to the stronger subsidence overhead. Forecast highs are at or slightly above MAV/MET blend. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... By Friday evening, a warm front lifts toward the area, as a cold front approaches from the west. The warm front may not make it much into our area before the cold front moves through late Friday night into Saturday morning. There will remain instability ahead of the frontal boundary, although it will weaken some overnight. Enhanced moisture and lift will move north of the warm front and ahead of the cold front, so there will continue to be a chance of showers and thunderstorms overnight Friday into Saturday morning. PW values increase ahead of the front, so there could be some heavy rainfall overnight Friday into Saturday morning. The frontal boundary is expected to move offshore during the daytime morning hours Saturday. Behind it, drier and cooler conditions are expected for the remainder of Saturday, through Sunday as high pressure moves in from the west. For Monday into Tuesday, an area of low pressure is expected to lift near the area, pulling a warm front, then a cold front through. The warm front is forecast to lift into the area early Monday, then the cold front is expected to move through overnight Monday into Tuesday morning. PW values could approach or exceed 2 inches during this time, which could lead to periods of heavy rainfall. The front is expected to move to our south and temporarily stall. Behind the cold front, drier conditions are expected to build across the region as high pressure begins to build in from the west Tuesday night through early Wednesday. Later Wednesday into Thursday, high pressure shifts offshore and return flow develops. The stalled boundary to our south may begin lifting back northward, but may not fully reach our area through Thursday. However, moisture and lift could move across our area and lead some scattered showers and thunderstorms. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Showers and storms have thus far been isolated in coverage thru 1930Z, but are expected to increase slightly through about 00Z. A TEMPO group for TSRA has been added with the 18Z TAF. Will closely follow radar trends and make amendments accordingly. The storms will bring a risk for brief IFR restrictions. Expect showers and storms to decrease in coverage/intensity after sunset but isolated convection may linger through about midnight. Patchy fog could develop between 06-12Z Friday, especially at TAF sites that see rain this afternoon/evening. IFR restrictions possible. Potential for IFR or MVFR CIGs in stratus during the mid morning, particularly for NW terminals (RDG-ABE-TTN). Otherwise, VFR on Friday. OUTLOOK... Friday night-Saturday...CIGS lowering overnight Friday into Saturday morning, improving during the day. Chance of scattered showers and thunderstorms which may temporarily lead to lower conditions Friday night into Saturday morning. South-southeast winds Friday night, becoming west-southwest late, then northwest on Saturday. Winds will gust around 15-20 knots, especially during the afternoon behind a cold front. Saturday night-Sunday night...Generally VFR. North-northeast winds 10-15 knots with gusts possible around 20 knots through the evening, diminishing overnight Saturday into Sunday morning. Northwest winds Saturday night becoming westerly during Sunday. Monday-Tuesday...Lowering conditions with rainfall spreading across the area. && .MARINE... Winds and seas below SCA threshold. SMWs with strong storms late this afternoon mainly for the DE Bay. RIP CURRENTS... There is a low risk of rip currents through this evening. We are anticipating a low risk for the development of dangerous rip currents on Friday. However, the risk may approach moderate late in the day along the New Jersey shore from about Barnegat Inlet northward as the southerly wind there increases a bit. OUTLOOK... Friday night-Sunday night...Overall sub Small Craft Advisory conditions expected. Winds may gust around 20 knots at times, and could briefly approach Small Craft Advisory levels Saturday. A cold front is expected early Saturday with showers and thunderstorms possible. Monday-Monday...Conditions may approach Small Craft Advisory levels by the end of the day Monday into Monday night. Tuesday...Conditions expected to be below advisory levels. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson Near Term...Klein Short Term...Klein Long Term...Robertson Aviation...Klein/Robertson Marine...Klein/Robertson
Hazardous weather outlook, Aug 3, 3:57 PM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 357 PM EDT Thu Aug 3 2017 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-042000- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 357 PM EDT Thu Aug 3 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will continue through this afternoon and evening. A few of these storms could produce locally damaging winds. These storms will also be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-042000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 357 PM EDT Thu Aug 3 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will continue through this afternoon and evening. A few of these storms could produce locally damaging winds. These storms will also be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-042000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 357 PM EDT Thu Aug 3 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Thunderstorms this afternoon and evening can produce locally strong gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 3, 3:31 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
331 PM EDT THU AUG 3 2017
NJZ018-019-PAZ070-071-102>106-032015-
Northwestern Burlington-Camden-Lower Bucks-Upper Bucks-Eastern
Montgomery-Western Montgomery-Delaware-Eastern Chester-Philadelphia-
331 PM EDT THU AUG 3 2017
...RAPIDLY DEVELOPING THUNDERSTORMS WILL AFFECT NORTHWESTERN
CAMDEN... NORTHWESTERN BURLINGTON...SOUTHEASTERN
MONTGOMERY...SOUTHERN BUCKS...NORTHEASTERN CHESTER...PHILADELPHIA
AND NORTHEASTERN DELAWARE COUNTIES...
At 329 PM EDT, a rapidly developing thunderstorm was located over
Northeast Philadelphia, or 7 miles northeast of Philadelphia, moving
northeast at 10 mph. Other storms will likely develop in and near
the Philadelphia metro area in the next hour.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Bensalem, Ewing,
Norristown, Willingboro, Lansdale, West Norriton, East Norriton,
Florence, Bellmawr, Yeadon, Burlington, Bristol, Perkasie,
Doylestown, Riverside and Conshohocken.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3984 7508 3989 7514 3988 7519 3986 7524
3990 7539 4040 7530 4025 7484 4022 7477
4015 7472 4019 7470 4017 7468
TIME...MOT...LOC 1929Z 208DEG 10KT 4009 7505
CMSLocal storm report, Aug 3, 4:23 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT THU AUG 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
08/03/2017 M40 MPH ANZ430 NJ NOS PLATFORM
&&
EVENT NUMBER PHI1701376
FRANCKSpecial weather statement, Aug 3, 4:44 PM EDT, 36 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 444 PM EDT THU AUG 3 2017 NJZ015-019-PAZ106-032115- Northwestern Burlington-Mercer-Lower Bucks- 444 PM EDT THU AUG 3 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MERCER... NORTHWESTERN BURLINGTON AND SOUTHEASTERN BUCKS COUNTIES... At 443 PM EDT, a strong thunderstorm was located over Florence, or 8 miles south of Trenton, moving northeast at 5 mph. Winds up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Trenton, Bensalem, Ewing, Willingboro, Florence, Burlington, Bristol, Mount Holly, Bordentown, Beverly, Yardley, Tullytown, Wrightstown, Florence-Roebling, Jacksonville, Georgetown, White Horse, Levittown, Jobstown and Columbus. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Torrential rainfall is also occurring with this slow-moving storm, and may cause localized flooding in poor drainage areas. Do not drive your vehicle through flooded roadways. LAT...LON 3998 7487 4011 7496 4030 7477 4003 7456 TIME...MOT...LOC 2043Z 248DEG 5KT 4006 7483 JRK
Special weather statement, Aug 3, 4:51 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
451 PM EDT THU AUG 3 2017
NJZ016-032115-
Salem-
451 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SALEM AND WESTERN
GLOUCESTER COUNTIES...
At 450 PM EDT, a strong thunderstorm was located over Salem, or 10
miles southeast of Wilmington, moving northeast at 10 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Pennsville, Carneys Point, Salem, Woodstown, Alloway and Quinton.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential rainfall is also occurring with this storm, and may cause
localized poor drainage flooding. Do not drive your vehicle through
flooded roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3964 7550 3964 7551 3977 7543 3974 7538
3973 7538 3969 7532 3968 7528 3964 7521
3950 7541 3952 7544 3952 7545 3959 7552
TIME...MOT...LOC 2050Z 212DEG 9KT 3960 7544
JRKSpecial weather statement, Aug 3, 5:01 PM EDT, 19 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 501 PM EDT THU AUG 3 2017 DEZ002-MDZ015-020-032130- Kent-Queen Anne's-Caroline- 501 PM EDT THU AUG 3 2017 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL KENT...EAST CENTRAL QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES... At 501 PM EDT, a strong thunderstorm was located over Goldsboro, or 13 miles east of Centerville, moving northeast at 10 mph. Winds up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Greensboro, Goldsboro, Sandtown, Henderson, Marydel and Templeville. Torrential rainfall is occurring with this storm, and may cause localized flooding in poor drainage areas. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is also occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3897 7577 3902 7591 3923 7581 3909 7563 TIME...MOT...LOC 2101Z 221DEG 12KT 3905 7581 JRK
Special weather statement, Aug 3, 5:20 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 520 PM EDT THU AUG 3 2017 DEZ003-032145- Inland Sussex- 520 PM EDT THU AUG 3 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY... At 519 PM EDT, a strong thunderstorm was located over Georgetown, moving northeast at 5 mph. Winds up to 45 mph and pea size hail are possible with this storm. Locations impacted include... Georgetown, Milton and Sycamore. Torrential rainfall is occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is also occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3854 7539 3858 7552 3881 7539 3871 7515 TIME...MOT...LOC 2119Z 218DEG 7KT 3866 7538 JRK
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:47 PM EDT | Special Marine Warning | PHI | 58 min | |
| Aug 3, 3:35 PM EDT | Special Marine Warning | PHI | 85 min | |
| Aug 3, 4:44 PM EDT | Special Weather Statement | PHI | Mercer | 31 min |
| Aug 3, 4:47 PM EDT | Special Marine Warning | PHI | 88 min | |
| Aug 3, 4:51 PM EDT | Special Weather Statement | PHI | Salem | 24 min |
| Aug 3, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 38 min |
| Aug 3, 5:17 PM EDT | Flash Flood Warning | PHI | Burlington, Mercer | 4 hr |
| Aug 3, 5:42 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer | 48 min |
| Aug 3, 5:54 PM EDT | Special Weather Statement | PHI | Somerset | 36 min |
| Aug 3, 6:06 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 39 min |
| Aug 3, 6:38 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 4 hr |
| Aug 3, 6:50 PM EDT | Special Weather Statement | PHI | Mercer | 55 min |
| Aug 3, 6:54 PM EDT | Special Weather Statement | PHI | Hunterdon | 66 min |
| Aug 3, 7:25 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 4 hr |
| Aug 3, 7:34 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer | 41 min |
| Aug 3, 7:47 PM EDT | Special Weather Statement | PHI | Morris | 43 min |
| Aug 3, 3:31 PM EDT | Special Weather Statement | PHI | Bucks, Philadelphia | 44 min |
| Aug 3, 5:57 PM EDT | Special Weather Statement | PHI | Delaware | 33 min |
| Aug 3, 6:15 PM EDT | Special Weather Statement | PHI | Philadelphia | 30 min |
| Aug 3, 6:34 PM EDT | Special Weather Statement | PHI | Lehigh | 41 min |
| Aug 3, 7:16 PM EDT | Special Weather Statement | PHI | Lehigh | 44 min |
| Aug 3, 7:37 PM EDT | Special Weather Statement | PHI | Lehigh | 38 min |
| Aug 2, 8:38 PM EDT | Special Weather Statement | PHI | Kent | 37 min |
| Aug 2, 9:12 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 34 min |
| Aug 3, 5:33 PM EDT | Areal Flood Advisory | PHI | Caroline | 4 hr |
| Aug 3, 1:54 PM EDT | Special Weather Statement | PHI | Sussex | 21 min |
| Aug 3, 2:12 PM EDT | Special Weather Statement | PHI | Sussex | 33 min |
| Aug 3, 2:15 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 45 min |
| Aug 3, 2:26 PM EDT | Special Weather Statement | PHI | Sussex | 49 min |
| Aug 3, 2:59 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 46 min |
| Aug 3, 3:46 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 4 hr |
| Aug 3, 4:17 PM EDT | Flash Flood Warning | PHI | Kent, Sussex | 4 hr |
| Aug 3, 5:01 PM EDT | Special Weather Statement | PHI | Kent | 29 min |
| Aug 3, 5:49 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Aug 3, 6:12 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Aug 3, 6:31 PM EDT | Special Weather Statement | PHI | Sussex | 29 min |
| Aug 3, 7:02 PM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
Nearby
Special Weather Statements in Delaware, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.